# SDR 98ZZZX1094

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N56SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 915
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STA 915 STR 10L.  REPAIRED PER DALFORT AEROSPACE, LP XEA X2-53-207 REV 1, DATED 2-27-98.  FAA FORM 8110-3 DATED 2-27-98.
